No Cover Image

Journal article 812 views

On a class of pseudo-differential operators on R^n x Z^m generating Feller semigroups

Neils Jacob, Kristian P Evans, Owen C. Morris

Revue Roumaine de Mathematiques Pures et Appliquees, Volume: 59, Pages: 55 - 75

Swansea University Author: Neils Jacob

Published in: Revue Roumaine de Mathematiques Pures et Appliquees
Published: 2014
URI: https://cronfa.swan.ac.uk/Record/cronfa23005
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2015-09-08T02:10:26Z
last_indexed 2018-02-09T05:01:41Z
id cronfa23005
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2015-09-07T11:06:44.0935105</datestamp><bib-version>v2</bib-version><id>23005</id><entry>2015-09-07</entry><title>On a class of pseudo-differential operators on R^n x Z^m generating Feller semigroups</title><swanseaauthors><author><sid>a3ccb52fd116c445e321941d9f3c662a</sid><firstname>Neils</firstname><surname>Jacob</surname><name>Neils Jacob</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2015-09-07</date><deptcode>FGSEN</deptcode><abstract></abstract><type>Journal Article</type><journal>Revue Roumaine de Mathematiques Pures et Appliquees</journal><volume>59</volume><paginationStart>55</paginationStart><paginationEnd>75</paginationEnd><publisher/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2014</publishedYear><publishedDate>2014-12-31</publishedDate><doi/><url/><notes>invited research contribution to honour N. Boboc</notes><college>COLLEGE NANME</college><department>Science and Engineering - Faculty</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>FGSEN</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2015-09-07T11:06:44.0935105</lastEdited><Created>2015-09-07T11:05:22.6453884</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Neils</firstname><surname>Jacob</surname><order>1</order></author><author><firstname>Kristian P</firstname><surname>Evans</surname><order>2</order></author><author><firstname>Owen C.</firstname><surname>Morris</surname><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2015-09-07T11:06:44.0935105 v2 23005 2015-09-07 On a class of pseudo-differential operators on R^n x Z^m generating Feller semigroups a3ccb52fd116c445e321941d9f3c662a Neils Jacob Neils Jacob true false 2015-09-07 FGSEN Journal Article Revue Roumaine de Mathematiques Pures et Appliquees 59 55 75 31 12 2014 2014-12-31 invited research contribution to honour N. Boboc COLLEGE NANME Science and Engineering - Faculty COLLEGE CODE FGSEN Swansea University 2015-09-07T11:06:44.0935105 2015-09-07T11:05:22.6453884 College of Science Mathematics Neils Jacob 1 Kristian P Evans 2 Owen C. Morris 3
title On a class of pseudo-differential operators on R^n x Z^m generating Feller semigroups
spellingShingle On a class of pseudo-differential operators on R^n x Z^m generating Feller semigroups
Neils Jacob
title_short On a class of pseudo-differential operators on R^n x Z^m generating Feller semigroups
title_full On a class of pseudo-differential operators on R^n x Z^m generating Feller semigroups
title_fullStr On a class of pseudo-differential operators on R^n x Z^m generating Feller semigroups
title_full_unstemmed On a class of pseudo-differential operators on R^n x Z^m generating Feller semigroups
title_sort On a class of pseudo-differential operators on R^n x Z^m generating Feller semigroups
author_id_str_mv a3ccb52fd116c445e321941d9f3c662a
author_id_fullname_str_mv a3ccb52fd116c445e321941d9f3c662a_***_Neils Jacob
author Neils Jacob
author2 Neils Jacob
Kristian P Evans
Owen C. Morris
format Journal article
container_title Revue Roumaine de Mathematiques Pures et Appliquees
container_volume 59
container_start_page 55
publishDate 2014
institution Swansea University
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
document_store_str 0
active_str 0
published_date 2014-12-31T03:33:29Z
_version_ 1737025294184742912
score 10.898123